# SDR IXX2008F00067

- Difficulty date: June 11, 2008
- Submitted: August 14, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,734 hours, 21,534 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1610 L17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND AFT FUSELAGE CRACKED AT STATION FS 1610.000 LONGERON 17 LT.  REMOVED DAMAGED LONGERON.  CLEANED, TREATED AND PRIMED AREA.  INSTALLED LONGERON IAW DC8 SRM 53-5-2 FIGURE 5 SHEET 1 PAGE 16 ITEM "B", DC8 SRM 51-1-8B, DC8 SRM 53-1-0 PAGE 1, SRM 51-1-21, 51-1-20D, SRM 51-2-0 FIGURE 50 SHEET 37, 51-3-0, AND SRM 51-3-1.  (S)
